# SDR IPXA2024052850743

- Difficulty date: May 14, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,809 hours, 8,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65B05000651
- Condition: Cracked
- Location: L5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR, FORWARD CUTOUT, DOOR RELEASE HANDLE AREA SKIN FOUND CRACKED. PERFORM STEP 4.A TO STEP 4.C I.A.W SRM 53-60-15-2R-7 REV.100 AND WS NO.40398 STEP 1 TO STEP 3.  PERFORM STEP 4.E TO STEP 4.L I.A.W SRM 53-60-15-2R-7 REV.100 AND WS NO.40398 STEP 5 TO STEP 14.  PERFORM STEP 4.M TO STEP 4.P I.A.W SRM 53-60-15-2R-7 REV.100 AND WS NO.40398 STEP 15 TO STEP 19. COMPLETED DOOR REVEAL PANEL REPAIR I.A.W SRM 53-60-15-2R-7 REV.100 AND WS NO.40398. REPAIRED IAW (REV. 100) SRM 53-60-01-2R-7. MAJOR REPAIR PER GMM 05.04.01.02.
